# SDR AU000526

- Difficulty date: July 4, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Condition: Broken
- Location: Prop Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) LT PROPELLER INDICATION SYSTEM WIRE BROKEN.
